MathSciNet Relay Station
MathSciNet bibliographic data
MR1929934 60H10 (34K25 60J27 60J65 93D20)
Mao, Xuerong Exponential stability of stochastic delay interval systems with Markovian switching. IEEE Trans. Automat. Control 47 (2002), no. 10, 1604–1612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 21:26:41 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=027a52cf12bab940edb683745ca15fc7; path=/; expires=Thu, 05-Jun-2031 21:26:41 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=79 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 546 Wn6]?T-[/IX8Y bhRAaao'١,;8&Hw.72_tϝ #xd\4ۏ.[I۽1Up#Xxs 7DӐHsj\Md?%i&4by Sq3#zV$yA p;AI /K*xu5/ P]}4 wVͰ> T): <6Y@<@ĄK&0AU ggIHTLɊ%y if=ZEqsj24euTLe+ ҈ dqFe-F. .tM\UJV<]%%?(kk֕=>ݕKߩ;hydF/G')]w_e8yu^{^\ގ/-h|w\ݎ*p~@M>:+ .SE ]+:d#h pSV)&eݣV bw )o} J: eʒ)S XŜ$L?LdVDRTu;- ƛ\go1XB縄Ão^!tN:w^dAtrk 1MΔUZ* A! ,12tN{ȣap/pI:<̴ͬm_=={9{>Bk}ډJ!S, ̘.uKԝHUغL#0 E=S }UFnR*8G]c+]AC|9!v)+ 63)3g]@UcV e@D4@IB=}x͘<#ʚq B3%L[=>w= zZN e?EzҌdęY>=;5>:~]*5z@= +[BRt]ڞUv6eP9Y1-kxQ>ČuOl%(FN >HN-;}g k!uH͞g=y+²<Ֆاk2^ a ?^ 0